want to squash some gyno
- 08-27-2009, 12:19 PM
- 08-27-2009, 11:58 PM
If your currently experiencing any gyno related symptoms I would not run a steroid which may cause it to flare up even more. Although Epi doesnt aromatize and is marketed as a ph that can actually reverse, you may still experience some problems during pct/ post pct. If I were you, I would just run a low dose of formex, 25 to 50 mgs and see how that works
- 08-28-2009, 08:29 AM
probably should have pointed out that the gyno has been hanging around for 10+ years....also, it's more on one side then the other....not puffy nips either....will the formex help in theory?
08-28-2009, 08:37 PM
IMO the formex should definitely help reduce the excess estrogen floating around in your body. The good thing about formex is that it doesnt suppress your htpa while thus increasing test so the possibility of a flare up is very low. Maybe someone with more knowledge on formex/gyno could help you out here...
09-07-2009, 08:38 AM
09-07-2009, 01:44 PM
If you've had gyno for 10+ years, nothing over the counter will really fix it. I've been down that road and had it removed surgically. I tried Letro which does make them less puffy for the time 'on' Letro, but once off, it slowly returned. Axis Lab's Furazdrol flared up my nipple so I suggest staying away from that. I'm trying Epidrol now and may be feeling something in my left nip again so I may stop if it's still there tomorrow. But I'm not using Epi to remove the gyno, I'm using it to put on a little weight. If you're using it to remove it, it probably won't do anything.
Similar Forum Threads
- By kanakafarian in forum SupplementsReplies: 76Last Post: 05-10-2011, 07:51 PM
- By shugrblossm in forum Nutrition / HealthReplies: 4Last Post: 01-10-2010, 07:37 AM
- By Dancebot 2000 in forum SupplementsReplies: 8Last Post: 05-28-2009, 02:19 PM
- By scottyc33 in forum SupplementsReplies: 0Last Post: 04-04-2009, 05:04 PM
- By yeahright in forum RecipesReplies: 0Last Post: 06-10-2006, 09:16 AM